What have been the experience of others that used nexavar and how bad are the side effects? I am trying to make a decision on whether to start on the treatment or not. Because the side effects seem to stop you from having any kind of quality in your life.
Hello and hope you are doing well.
Sorafenib is a cancer medication which interferes with the growth and spread of cancer cells in the body. It is used in kidney cancer and liver cancer. The common side effects are rashes, blisters, oozing, high blood pressure; weight loss etc.People who are allergic to it can develop severe allergic reactions. A drug is usually prescribed by your doctor if the advantages outweigh the risks. If you are anxious about the side effects it is best to discuss your concerns with your doctor. Do keep me updated.
Best luck and take care!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.